# SDR CALA0500407

- Difficulty date: November 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N14655
- Make and model: Boeing 737524
- Aircraft serial: 28916
- Aircraft time: 20,744 hours, 10,713 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 89931505
- Part serial: 0362
- Condition: Inoperative
- Location: Apu Overheat
- Part time: 42,572 hours, 22,108 cycles
- Component: Apu, Honeywell
- Component part number: 380428101
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CREW RECEIVED APU DET INOP LIGHT ALONG WITH OVHT/DET AND MASTER CAUTION AFTER TAKEOFF WITH APU OFF.  WHILE AT CRUISE CREW GOT APU FIRE LIGHT WARNING. QRH PROCEDURES FOLLOWED, APU FIRE BOTTLE WAS DISCHARGED.  FIRE WARNING LIGHT EXTINGUISHED, FLT CONTINUED, LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU AREA AND FOUND NO EVIDENCE OF FIRE.  THE APU LOWER FIRE DETECTOR AND FIRE DETECTION CONTROL MODULE WERE FOUND AT FAULT.  THE LOWER FIRE DETECTOR AND FIRE DETECTION MODULE WERE REMOVED AND REPLACED IAW MM 26-15-14 AND 26-10-01.  THE APU FIRE BOTTLE WAS ALSO REPLACED IAW MM 26-22-11.  AN APU AND ENGINE FIRE DETECTION OPERATIONAL TEST WAS PERFORMED IAW MM 26-11-00 AND 26-15-00 AND ALL OPERATION CHECKED GOOD.
